Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 18, NWS Lake Charles, LA

February 6, 2012Vernon Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 6, 2012, 10:05 AM CST for Vernon Parish, Louisiana. It took effect at Feb 6, 2012, 3:59 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2012, 10:05 AM CST (16:05 UTC)
In effect from
Feb 6, 2012, 3:59 PM CST
Expired
Feb 7, 2012, 10:36 AM CST
In force
19 hr
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Vernon Parish, LA

The river

Written for the forecast point Bayou Anacoco near Rosepine (RPIL1). The gauge peaked at 17.15 ft at Feb 7, 2012, 1:00 AM CST.

actionminormoderate152002/0602/0702/08
Action stage
17 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08028000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WGUS44 KLCH 061605
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1005 AM CST MON FEB 6 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-070605-
/O.NEW.KLCH.FL.W.0018.120206T2159Z-120208T0730Z/
/RPIL1.1.ER.120206T2159Z.120207T1200Z.120207T1930Z.NO/
1005 AM CST MON FEB 6 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU ANACOCO NEAR ROSEPINE.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND 
  FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

$$
3 follow-up statements
820 
WGUS84 KLCH 061615
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1015 AM CST MON FEB 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BUNDICK CREEK AT BUNDICK LAKE 
  WHISKY CHITTO CREEK NEAR MITTIE 
  CALCASIEU RIVER NEAR OAKDALE 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  BAYOU NEZPIQUE NEAR BASILE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  BAYOU ANACOCO NEAR ROSEPINE 

LAC079-070615-
/O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/
/GLML1.2.ER.120201T1130Z.120207T0600Z.000000T0000Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 16.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.
* IMPACT...AT 16.0 FEET...WHEN THE RIVER IS RISING AND FORECAST TO 
  REACH 16 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 121 AND 
  BEECHWOOD CHURCH IS SUBJECT TO FLOODING.

$$

LAC003-070615-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/
/OKDL1.1.ER.120204T0406Z.120204T2015Z.000000T0000Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:43 AM MONDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN 
  TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE 
  SUBJECT TO FLOODING.

$$

LAC003-070615-
/O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM MONDAY THE STAGE WAS 18.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 17.8 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 18.6 FEET...MODERATE FLOODING WILL OCCUR. SECONDARY ROADS
  AND HOMES NEAR THE RIVER WILL BE AFFECTED. REEDS BRIDGE ROAD MAY BEGIN
  TO FLOOD UPSTREAM OF OBERLIN.

$$

LAC003-053-070615-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/KDRL1.2.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.
* IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER
  CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD.

$$

LAC019-070615-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.2.ER.120204T1120Z.120209T0000Z.000000T0000Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE.

$$

LAC019-070615-
/O.EXT.KLCH.FL.W.0017.120210T0600Z-120211T1800Z/
/LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T0600Z.NO/
1015 AM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE THURSDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 2.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

$$

LAC011-070615-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-120209T1200Z/
/BKDL1.1.ER.120205T1447Z.120207T0000Z.120209T0600Z.UU/
1015 AM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 97.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 98.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY 
  MORNING.
* IMPACT...AT 98.0 FEET...MINOR FLOODING BEGINS AROUND THE SOUTH END
  OF THE LAKE. SOME OF THE LOWEST STRUCTURES ON THE NORTH END OF THE 
  LAKE BEGIN TO FLOOD. 

$$

LAC003-070615-
/O.EXT.KLCH.FL.W.0015.000000T0000Z-120209T0900Z/
/MTTL1.1.ER.120205T0050Z.120206T0730Z.120208T2100Z.NO/
1015 AM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM MONDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 19.5 FEET...MINOR LOWLAND FLOODING ALONG THE CREEK 
  WILL OCCUR.

$$

LAC001-003-039-053-070615-
/O.EXT.KLCH.FL.W.0013.000000T0000Z-120210T0000Z/
/BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T1200Z.NO/
1015 AM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

LAC115-070615-
/O.CON.KLCH.FL.W.0018.120206T2159Z-120208T0730Z/
/RPIL1.1.ER.120206T2159Z.120207T1200Z.120207T1930Z.NO/
1015 AM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND 
  FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

$$
234 
WGUS84 KLCH 070207
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
807 PM CST MON FEB 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BUNDICK CREEK AT BUNDICK LAKE 
  WHISKY CHITTO CREEK NEAR MITTIE 
  CALCASIEU RIVER NEAR OAKDALE 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  BAYOU ANACOCO NEAR ROSEPINE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  BAYOU NEZPIQUE NEAR BASILE 

LAC079-071607-
/O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/
/GLML1.2.ER.120201T1130Z.120207T1200Z.000000T0000Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 16.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 16.0 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 
  121 AND BEECHWOOD CHURCH IS SUBJECT TO FLOODING.

$$

LAC003-071606-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-120212T1200Z/
/OKDL1.1.ER.120204T0406Z.120204T2015Z.120211T1200Z.NO/
807 PM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:43 AM MONDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN 
  TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE 
  SUBJECT TO FLOODING.

$$

LAC003-071606-
/O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.

$$

LAC003-053-071606-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/KDRL1.2.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER
  CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD.

$$

LAC019-071606-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.2.ER.120204T1120Z.120209T0000Z.000000T0000Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE.

$$

LAC019-071606-
/O.EXT.KLCH.FL.W.0017.120210T0600Z-120212T0600Z/
/LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T1800Z.NO/
807 PM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 6:00 PM MONDAY THE STAGE WAS 2.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

$$

LAC011-071606-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-120209T0000Z/
/BKDL1.1.ER.120205T1447Z.120206T1430Z.120208T1800Z.UU/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM MONDAY THE STAGE WAS 97.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE...
  ESPECIALLY THE NORTH END OF THE LAKE.

$$

LAC003-071606-
/O.EXT.KLCH.FL.W.0015.000000T0000Z-120209T1400Z/
/MTTL1.1.ER.120205T0050Z.120206T0730Z.120209T0200Z.NO/
807 PM CST MON FEB 6 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EVENING.
* IMPACT...AT STAGES ABOVE 15 FEET...MINOR LOWLAND FLOODING ALONG THE
  CREEK WILL OCCUR.

$$

LAC001-003-039-053-071606-
/O.CON.KLCH.FL.W.0013.000000T0000Z-120210T0000Z/
/BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T1200Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

LAC115-071606-
/O.EXT.KLCH.FL.W.0018.000000T0000Z-120208T0600Z/
/RPIL1.1.ER.120207T0100Z.120207T0600Z.120207T1800Z.NO/
807 PM CST MON FEB 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 17.1 FEET 
  TUESDAY MORNING...THEN FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND 
  FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

$$
138 
WGUS84 KLCH 071636
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1036 AM CST TUE FEB 7 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BUNDICK CREEK AT BUNDICK LAKE 
  CALCASIEU RIVER NEAR OAKDALE 
  BAYOU NEZPIQUE NEAR BASILE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  WHISKY CHITTO CREEK NEAR MITTIE 
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC079-080636-
/O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/
/GLML1.2.ER.120201T1130Z.120207T0330Z.000000T0000Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 15.3 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...WHEN THE RIVER IS RISING AND FORECAST TO 
  REACH 16 FEET...PORTIONS OF HIGHWAY 112 BETWEEN HIGHWAY 121 AND 
  BEECHWOOD CHURCH IS SUBJECT TO FLOODING.

$$

LAC003-080635-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-120212T1500Z/
/OKDL1.1.ER.120204T0406Z.120204T2015Z.120211T1500Z.NO/
1036 AM CST TUE FEB 7 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:04 AM TUESDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN 
  TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE 
  SUBJECT TO FLOODING.

$$

LAC003-080635-
/O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.120203T1452Z.120206T0445Z.000000T0000Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM TUESDAY THE STAGE WAS 17.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.5 FEET...LOWLAND SECTIONS AND ROADS NEAR THE RIVER
  BEGIN TO FLOOD..

$$

LAC003-053-080635-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/KDRL1.2.ER.120204T2210Z.120207T1400Z.000000T0000Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 20.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.2 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER
  CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD.

$$

LAC019-080635-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.2.ER.120204T1120Z.120209T0600Z.000000T0000Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 4.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY EARLY
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE.

$$

LAC019-080635-
/O.CON.KLCH.FL.W.0017.120210T0600Z-120212T0600Z/
/LCHL1.1.ER.120210T0600Z.120210T0600Z.120211T1800Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE THURSDAY NIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

$$

LAC011-080635-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-120208T1500Z/
/BKDL1.1.ER.120205T1447Z.120206T1430Z.120208T0900Z.UU/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM TUESDAY THE STAGE WAS 97.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...IS FOR WATER LEVELS TO CONTINUE FALLING SLOWLY.
* IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE...
  ESPECIALLY THE NORTH END OF THE LAKE.

$$

LAC003-080635-
/O.CON.KLCH.FL.W.0015.000000T0000Z-120209T1400Z/
/MTTL1.1.ER.120205T0050Z.120206T0730Z.120209T0200Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM TUESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...MINOR FLOODING ALONG THE RIVER SHOULD BE EXPECTED.

$$

LAC001-003-039-053-080635-
/O.EXT.KLCH.FL.W.0013.000000T0000Z-120209T1500Z/
/BSLL1.1.ER.120204T2219Z.120206T1430Z.120209T0300Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

LAC115-071706-
/O.CAN.KLCH.FL.W.0018.000000T0000Z-120208T0600Z/
/RPIL1.1.ER.120207T1230Z.000000T0000Z.120207T1300Z.NO/
1036 AM CST TUE FEB 7 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.9 FEET.
* FELL BELOW FLOOD STAGE AT  7:00 AM TUESDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND 
  FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:21 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Feb 6, 5:21 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
521 AM CST MON FEB 6 2012

.AVIATION...VFR WITH NORTHEAST WINDS AS HIGH PRESSURE IS ANALYZED
OVER THE SOUTHERN PLAINS. FRONTAL BOUNDARY RESIDES WILL TO THE
SOUTH OUT OVER THE SOUTHERN GULF. SOUTHWESTERLY FLOW ALOFT WITH
RIPPLES OF ENERGY SHOULD GRADUALLY LOWER ALTOCU DECK DOWN TO VFR
STRATOCU DECK AROUND 5K FEET TONIGHT.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 408 AM CST MON FEB 6 2012/

SYNOPSIS...
A COLD DOME OF HIGH PRESSURE ACROSS THE SOUTHERN PLAINS RIDGES
SOUTHWARD THROUGH VERACRUZ MEXICO. THIS SHALLOW DOME WILL BE
ABSORBED BY A STRONGER CANADIAN HIGH PRESSURE SYSTEM...WHICH WILL
TRANSLATE SOUTHWARD INTO KANSAS BY WEDNESDAY.

FURTHER UP...PACIFIC SHORTWAVES...RIDING ALONG A MONTERREY MEXICO-TO
-MOBILE TRACK...WILL TRANSPORT MID-LEVEL CLOUDS THROUGH THE WESTERN
GULF COAST STATES.

DISCUSSION...
TRAVELING PACIFIC SHORTWAVES WILL PROVIDE MOISTURE AND LIFT AT MID
LEVELS ACROSS THE FORECAST AREA. MOST OF THE RAIN FALLING FROM THE
ALTO-CLOUDS WILL EVAPORATE UPON ENTERING THE INTERVENING DRY LAYER.

HOWEVER...PATCHY MORNING DRIZZLE IS POSSIBLE...ESPECIALLY ALONG AND
SOUTH OF THE I-10 CORRIDOR.

OTHERWISE...CLOUDS ARE EXPECTED TO SCATTER OUT THIS AFTERNOON.
ADVECTIVE COOLING WILL WEAKEN AS WELL. THE AFTERNOON TEMPERATURES
WILL BE RUNNING ABOUT NORMAL FOR EARLY FEBRUARY.

FOR TONIGHT...TEMPERATURES WILL BE RUNNING ABOUT SEASONAL. FOG
FORMATION IS NOT EXPECTED.

A SECONDARY COLD FRONT...ASSOCIATED WITH THE AFOREMENTIONED CANADIAN
HIGH....WILL TRAVEL SOUTHWARD...PASSING THROUGH THE WESTERN UPPER
GULF COAST STATES BY LATE EVENING TUESDAY INTO EARLY MORNING
WEDNESDAY. NO RAIN IS EXPECTED WITH THIS SYSTEM.

MARINE...
ADVECTIVE COOLING CONTINUES TO KEEP THE MARINE LAYER UNSTABLE.
NORTHERLY WINDS WILL BE GUSTY AT TIMES THIS MORNING...SMALL CRAFT
SHOULD EXERCISE CAUTION.

AN ANOMALOUS NORTHERLY WIND WAVE WILL PERSIST OVER THE COASTAL
WATERS OVER THE NEXT FEW DAYS. THE DOMINANT WAVE PERIOD WILL BE
RUNNING FROM 3 TO 4 SECONDS.

OUTLOOK...
FREEZING TEMPERATURES ARE POSSIBLE OVER THE LAKES REGION OF
SOUTHEAST TEXAS AND THE PINEY HILLS OF CENTRAL LOUISIANA DURING THE
EARLY MORNING HOURS ON SUNDAY.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  61  42  62  43  64 /  10  10  10  10  10
KBPT  62  43  63  44  64 /  10  10  10  10  10
KAEX  60  40  58  41  62 /  10  10  10  10  10
KLFT  62  45  62  45  64 /  10  10  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
     NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 6, 4:11 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
411 AM CST MON FEB 6 2012

GMZ430-432-435-450-452-455-470-472-475-071215-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
411 AM CST MON FEB 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...DUE TO MODERATE
NORTHERLY WINDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
071215-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
411 AM CST MON FEB 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
FREEZING TEMPERATURES ARE POSSIBLE OVER THE LAKES REGION OF
SOUTHEAST TEXAS AND THE PINEY HILLS OF CENTRAL LOUISIANA DURING
THE EARLY MORNING HOURS ON SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.